# SDR FDEA202008272048

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 34,323 hours, 18,963 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: A2519903
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND. ECAM PROCEDURE LDG  GEAR MANUAL EXTENSION. LANDING GEAR DOWN AND LOCKED  W/ MANUAL EXT. WHEN GEAR  HANDLE WAS PUT DOWN NOTHING HAPPENEDAFTER GO AROUND  PERFORMED QRH/ECAM LG GRAVITY EXTENSION. AFTER  COMPLETING OF QRH OVERHEAD PANEL SHOWED NOSE GEAR  NOT EXTENDED BUT ON LOWER PANEL SHOWED DOWN AND  LOCKED. AFTER LOW APP BOTH SYSTEMS SHOWED DOWN AND  LOCKED.   REMOVED  AND REPLACED VALVE 3GA REF AIRBUS A300-600 AMM 32-31-12-04 OPS CK GOOD NO LEAKS NOTED.
